# SDR 96ZZZX4625

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22640
- Make and model: Robsin R22BETA
- Aircraft serial: 0502
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: A0061
- Condition: Leaking
- Location: M/R
- Part time: 2,120 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, PILOT NOTICED A PUDDLE OF OIL (BLUE IN COLOR) ON THE GROUND BENEATH THE HELICOPTER.  INSPECTION OF THE HELICOPTER BY A MAINTENANCE TECHNICIAN REVEALED TRANSMISSION OIL WAS  LEAKING FROM THE LOWER TRANSMISSION HOUSING COVER PARTING SURFACE.  INSPECTION OF TRANSMISSION COVER AFTER DISASSEMBLY REVEALED POROSITY IN AREA OF O-RING SEALING SURFACE OF THE COVER.  THE O-RING SHOWS INDICATION OF POROSITY TRANSFER MARKS IN O-RING.
